# SDR SWAA2022082945368

- Difficulty date: August 24, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FOR BATTERY PACK M1670 AT STA. 727C / [01] REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK M1670 AT STA. 727C; AS PER REFERENCE B737 AMM 33-51-06-960-805 AND AMM 33-51-06-960-806.PERFORMED OPERATIONAL TEST EMERGENCY LIGHTS; TEST NORMAL OPERATION.;[02] VERIFIED STEP 1
